# SDR REXA201000076

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 15,610 hours, 13,119 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 15,000 FEET ON CLIMBOUT FROM KCOU, THE L REV UNLOCK CAUTION MESSAGE ILLUMINATED.  THERE WERE NO BUFFETING OR HANDLING DIFFICULTIES FOLLOWING THE MESSAGE.  THE FLIGHT CREW COMPLETED THE QRH WHICH REQUIRED LANDING AT THE NEAREST SUITABLE AIRPORT.  THE FLIGHT WAS DIVERTED INTO KSTL.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE INTO KSTL.  MAINTENANCE DEFERRED THE LT THRUST REVERSER PER THE MEL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  AFTER RELEASE, THE AIRCRAFT CONTINUED UNEVENTFULLY ON TO KMEM.
